# SDR EISA20000129

- Difficulty date: August 16, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- Aircraft time: 76,751 hours, 53,086 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32146421
- Part serial: 341015
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED IN FLIGHT, COMPLETED PROCEDURES PER AOM.  THE LIGHT EXTINGUISHED WHEN THE NR 1 BLEED WAS CLOSED.  REPLACED SHUT OFF VALVE PER M/M 36-12.  OPS CHECK NORMAL.
